Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An oscillation criterion for second order nonlinear differential equations


Author: James S. W. Wong
Journal: Proc. Amer. Math. Soc. 98 (1986), 109-112
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1986-0848886-3
MathSciNet review: 848886
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An oscillation crierion is given for the second order nonlinear differential equation $ x'' + a(t)\vert x{\vert^\gamma }\operatorname{sgn} x{\text{ = 0}}$, $ \gamma > 0$, where the coefficient $ a(t)$ is not assumed to be nonnegative for all large values of $ t$. The result involves a condition obtained by Kamenev for the linear differential equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0848886-3
Keywords: Oscillation, nonlinear, second order, differential equations
Article copyright: © Copyright 1986 American Mathematical Society